Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 45, NWS Green Bay, WI

October 27, 20145 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Oct 27, 2014, 11:34 PM CDT for 5 counties in Wisconsin. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 27, 2014, 11:34 PM CDT (04:34 UTC)
Expired
Oct 28, 2014, 12:30 AM CDT
In force
56 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Brown County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 31 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 27, 11:45 PM CDTHAIL 0.75Navarino, WIHAIL ON THE GROUND STILL DIME-SIZED ABOUT 45 MIN AFTER THE STORM PASSED THROUGH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.6 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WUUS53 KGRB 280434
SVRGRB
WIC009-083-087-115-135-280530-
/O.NEW.KGRB.SV.W.0045.141028T0434Z-141028T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1134 PM CDT MON OCT 27 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHWESTERN BROWN COUNTY IN NORTHEAST WISCONSIN...
  OCONTO COUNTY IN NORTHEAST WISCONSIN...
  NORTH CENTRAL OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  EXTREME NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 1230 AM CDT

* AT 1131 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  NAVARINO WILDLIFE AREA...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  NAVARINO WILDLIFE AREA AROUND 1140 PM CDT.
  NICHOLS AROUND 1145 PM CDT.
  PULASKI AROUND MIDNIGHT CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE NAVARINO...BRIARTON...
LANDSTAD...BONDUEL...HOFA PARK...FRAZER CORNERS...LANEY...ANGELICA
AND ZACHOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4490 8823 4472 8799 4444 8858 4462 8872
TIME...MOT...LOC 0433Z 233DEG 33KT 4457 8857

HAIL...1.25IN
WIND...<50MPH

$$

ECKBERG
4 follow-up statements
372 
WWUS53 KGRB 280448
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1148 PM CDT MON OCT 27 2014

WIC135-280456-
/O.CAN.KGRB.SV.W.0045.000000T0000Z-141028T0530Z/
WAUPACA WI-
1148 PM CDT MON OCT 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN WAUPACA
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 4466 8861 4467 8860 4490 8823 4472 8799
      4461 8822 4455 8851
TIME...MOT...LOC 0446Z 233DEG 33KT 4464 8844

$$

WIC009-083-087-115-280530-
/O.CON.KGRB.SV.W.0045.000000T0000Z-141028T0530Z/
OUTAGAMIE WI-SHAWANO WI-BROWN WI-OCONTO WI-
1148 PM CDT MON OCT 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
NORTHWESTERN BROWN...SHAWANO AND NORTH CENTRAL OUTAGAMIE COUNTIES
UNTIL 1230 AM CDT...

AT 1147 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NAVARINO
WILDLIFE AREA...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KRAKOW AND PULASKI AROUND MIDNIGHT CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE BONDUEL...HOFA PARK...FRAZER
CORNERS...LANEY...ANGELICA...ZACHOW...ADVANCE...GREEN VALLEY AND
SOUTH CHASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4466 8861 4467 8860 4490 8823 4472 8799
      4461 8822 4455 8851
TIME...MOT...LOC 0446Z 233DEG 33KT 4464 8844

HAIL...1.50IN
WIND...60MPH

$$

ECKBERG
850 
WWUS53 KGRB 280500
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1200 AM CDT TUE OCT 28 2014

WIC087-280509-
/O.CAN.KGRB.SV.W.0045.000000T0000Z-141028T0530Z/
OUTAGAMIE WI-
1200 AM CDT TUE OCT 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OUTAGAMIE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 4461 8839 4472 8847 4490 8823 4472 8799
      4461 8822
TIME...MOT...LOC 0459Z 231DEG 27KT 4470 8833

$$

WIC009-083-115-280530-
/O.CON.KGRB.SV.W.0045.000000T0000Z-141028T0530Z/
SHAWANO WI-BROWN WI-OCONTO WI-
1200 AM CDT TUE OCT 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
NORTHWESTERN BROWN AND EASTERN SHAWANO COUNTIES UNTIL 1230 AM CDT...

AT 1159 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PULASKI...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PULASKI AROUND 1205 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ADVANCE...KRAKOW...GREEN
VALLEY...CHASE...SAMPSON AND MORGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4461 8839 4472 8847 4490 8823 4472 8799
      4461 8822
TIME...MOT...LOC 0459Z 231DEG 27KT 4470 8833

HAIL...1.75IN
WIND...60MPH

$$

ECKBERG
925 
WWUS53 KGRB 280507
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1207 AM CDT TUE OCT 28 2014

WIC009-280516-
/O.CAN.KGRB.SV.W.0045.000000T0000Z-141028T0530Z/
BROWN WI-
1207 AM CDT TUE OCT 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING MOVED JUST NORTH OF BROWN
COUNTY. 

LAT...LON 4476 8839 4490 8823 4472 8799 4467 8823
      4468 8825 4467 8825 4466 8832
TIME...MOT...LOC 0506Z 225DEG 32KT 4475 8828

$$

WIC083-115-280530-
/O.CON.KGRB.SV.W.0045.000000T0000Z-141028T0530Z/
SHAWANO WI-OCONTO WI-
1207 AM CDT TUE OCT 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO AND
EASTERN SHAWANO COUNTIES UNTIL 1230 AM CDT...

AT 1203 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF PULASKI...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
SHAWANO AND OCONTO COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
SAMPSON AND MORGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4476 8839 4490 8823 4472 8799 4467 8823
      4468 8825 4467 8825 4466 8832
TIME...MOT...LOC 0506Z 225DEG 32KT 4475 8828

HAIL...1.75IN
WIND...60MPH

$$

ECKBERG
384 
WWUS53 KGRB 280513
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1213 AM CDT TUE OCT 28 2014

WIC083-115-280530-
/O.CON.KGRB.SV.W.0045.000000T0000Z-141028T0530Z/
SHAWANO WI-OCONTO WI-
1213 AM CDT TUE OCT 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO AND
EXTREME EASTERN SHAWANO COUNTIES UNTIL 1230 AM CDT...

AT 1210 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
PULASKI...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MORGAN AND MAINLY RURAL AREAS OF
EXTREME EASTERN SHAWANO AND OCONTO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4474 8823 4477 8835 4490 8823 4478 8807
TIME...MOT...LOC 0513Z 225DEG 32KT 4479 8821

HAIL...1.75IN
WIND...60MPH

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 27, 10:32 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Oct 27, 10:32 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1032 PM CDT MON OCT 27 2014

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 331 PM CDT MON OCT 27 2014

AN ENERGETIC 24-HOUR PERIOD COMING UP ACROSS NE WI AS A CDFNT
SWEEPS THRU THE AREA TNGT...FOLLOWED BY THE PASSAGE OF A SHORTWAVE
TROF AND WRAP-AROUND MOISTURE FOR TUE. MAIN FCST CHALLENGES TO BE
THE EXTENT OF PCPN TNGT ASSOCIATED WITH THE CDFNT AND HOW FAR
SOUTH TO TAKE PCPN CHCS ON TUE.

THE 19Z MSAS SFC ANALYSIS INDICATED AN AREA OF LOW PRES OF NE IA
WITH AN INVERTED TROF N-NW TO ANOTHER LOW PRES OVER EXTREME WRN
ONTARIO. A WRMFNT EXTENDED NE FROM THE IA LOW THRU E-CNTRL WI WITH
TEMPS SOUTH OF THIS BOUNDARY SOARING PAST 70 DEGS. A CDFNT
STRETCHED SW FROM THE IA LOW THRU THE SRN PLAINS. PCPN WAS MORE
WIDESPREAD ACROSS THE UPR MS VALLEY/MIDWEST BETWEEN THE CDFNT AND
AN APPROACHING UPR TROF LOCATED OVER THE PLAINS. PCPN WAS MORE
ISOLATED OVER FAR NE WI JUST NORTH OF THE WRMFNT.

A MORE GENERAL PCPN EVENT IS EXPECTED ACROSS THE ENTIRE FCST AREA
THIS EVENING AS THE SFC LOW CONTS TO TRACK NE INTO E-CNTRL WI BY
06Z TUE AND ERN UPR MI BY 12Z TUE. THE CDFNT WL SWEEP THRU ALL BUT
THE LAKESHORE AREAS BY MIDNGT AND WL HELP PROVIDE THE LIFT
NECESSARY FOR PCPN DEVELOPMENT. PCPN AMOUNTS SHOULD BE RELATIVELY
MINOR (ROUGHLY 0.10-0.25") DUE TO BETTER MID-LEVEL FORCING
TRAILING THE CDFNT OVER THE UPR MS VALLEY IN ASSOCIATION WITH THE
STRONG SHORTWAVE TROF. PCPN TRENDS ARE EXPECTED TO DIMINISH OVER
CNTRL WI AFTER MIDNGT AS ALL THE MDLS BRING A DRY SLOT INTO THE SW
QUADRANT OF THE STATE. MIN TEMPS TO RANGE FROM THE LWR 40S N-CNTRL
WI...TO AROUND 50 DEGS E-CNTRL WI.

THE SHORTWAVE TROF SWINGS THRU WI TUE MORNING WITH THE DRY SLOT
SHIFTING INTO ERN WI. A NOTICEABLE INCREASE IN WIND SPEEDS CAN
ALSO BE EXPECTED TUE MORNING WITH GUSTS > 30 MPH AT TIMES UNDER
THIS DRY SLOT. BY TUE AFTERNOON...THE WRN GREAT LAKES REGION TO BE
UNDER A COLD...CYCLONIC FLOW WITH WRAP-AROUND MOISTURE IMPACTING
THE NRN HALF OF THE STATE. CANNOT RULE OUT A CHC OF RAIN SHWRS
THRU THE DAY ACROSS NRN WI...WHILE SRN SECTIONS TO STAY DRY WITH A
FEW PEEKS OF SUNSHINE AT TIMES. CAA TO ALREADY BE UNDER WAY TUE
MORNING WITH 8H TEMPS FALLING INTO THE -1 TO -3C RANGE BY 00Z WED.
MAX TEMPS ARE EXPECTED TO BE IN THE UPR 40S N-CNTRL...TO THE MID
50S E-CNTRL.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 331 PM CDT MON OCT 27 2014

WRAP AROUND CLOUDS AND PRECIPITATION WILL AFFECT MUCH OF THE AREA
FROM TUESDAY NIGHT INTO WEDNESDAY AS A UPPER LOW TRACKS OVER THE
NORTHERN GREAT LAKES REGION. THE UPPER LOW WILL DRAG A SHORT WAVE
TROUGH OVER THE AREA TUESDAY NIGHT FOR A FOCUS OF CONVECTION IN
ADDITION TO THE WRAP AROUND PCPN ACROSS THE NORTH. CAA WITH THE
WRAP AROUND WILL PRODUCE A LIGHT MIX ACROSS THE NORTH LATE WED
NIGHT.

WITH THE BUILDING RIDGE TO THE WEST...THE FORECAST AREA WILL
REMAIN UNDER A NORTHWEST FLOW ALOFT FOR THE REMAINDER OF THE WEEK.
SOME PROGS SUGGEST A WEAK SHORT WAVE SLIDES OVER THE AREA LATER
WEDNESDAY NIGHT INTO THURSDAY MORNING. BUT MODELS CONTINUE TO
PROG A STRONGER S/W TROUGH TO DIVE INTO THE GREAT LAKES REGION
THURSDAY NIGHT INTO FRIDAY. THIS SHORT WAVE WILL INCLUDE A
STRONGER COLD FRONT WITH H8 TEMPS DROPPING TO -8 TO -10 C BY
FRIDAY MORNING OVER THE ENTIRE FORECAST AREA. GOING FORECAST OF A
SHOWER MIX TURNING TO MAINLY SNOW SHOWERS APPEARS REASONABLE.

FOR THE WEEKEND...DRY CONDITIONS WITH MODIFYING TEMPERATURES ARE
EXPECTED AT THE ONSET AS THE UPPER RIDGE BUILDS INTO THE AREA.
PRECIPITATION CHANCES RETURN FOR THE LATER HALF OF THE WEEKEND AS
THE RETURN FLOW ON THE BACKSIDE OF THE UPPER RIDGE WORKS INTO THE
AREA.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1026 PM CDT MON OCT 27 2014

A SFC LOW AND ASSOCIATED COLD FRONT WILL EXIT THE REGION EARLY
THIS MORNING. SHOWERS/ISOLD TSTMS AND ASSOCIATED MVFR CIGS/VSBYS
WILL TAPER OFF FROM SW TO NE AS THE SYSTEM EXITS THE AREA.
SCATTERED SHOWERS WILL RETURN TO NORTH CENTRAL WI BY AROUND MIDDAY
TUESDAY...AS AN UPPER LEVEL DISTURBANCE SHIFTS THROUGH THE
REGION. THE SHOWERS AND OCNL MVFR CIGS WILL LINGER THROUGH TUESDAY
EVENING. THE REST OF THE REGION SHOULD HAVE MOSTLY CLOUDY AND
GENERALLY DRY CONDITIONS...WITH VFR CIGS MAINLY 3500-5000 FT AGL.

WEST WINDS WILL INCREASE AFTER THE FRONTAL PASSAGE...WITH GUSTS
TO 25-30 KTS EXPECTED DURING THE DAYTIME PERIOD ON TUESDAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....AK
LONG TERM......TDH
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Oct 27, 2:42 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
242 PM CDT MON OCT 27 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
242 PM CDT MON OCT 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING FOR ALL OF
NORTHEAST WISCONSIN...AND LATE TONIGHT FOR EASTERN WISCONSIN AHEAD
OF A COLD FRONT. SOME STORMS COULD PRODUCE SMALL HAIL...BUT
SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-281945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
242 PM CDT MON OCT 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THROUGH MOST OF TONIGHT.
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TUESDAY AND
TUESDAY NIGHT...AND ALSO ON THURSDAY NIGHT INTO FRIDAY.

AK/TDH

In the hours before

Special weather statement, Oct 27, 9:53 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
953 PM CDT MON OCT 27 2014

WIZ036-037-045-280345-
PORTAGE-WAUPACA-WAUSHARA-
953 PM CDT MON OCT 27 2014

...THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES WEST OF WAUTOMA...MOVING NORTHEAST AT 25 MPH.

PEA SIZE HAIL AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  HANCOCK...            WAUTOMA...            SILVER LAKE...
  PLAINFIELD...         MOUNT MORRIS...       WILD ROSE...
  BANCROFT...           ALMOND...             HEFFRON...
  SAXEVILLE...          KEENE...              BLAINE...
  HARTMAN CREEK STATE PARK...
  EMMONS CREEK BARRENS...                     WAUPACA...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Special weather statement, Oct 27, 10:26 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1026 PM CDT MON OCT 27 2014

WIZ030-031-035>038-045-280415-
MARATHON-OUTAGAMIE-PORTAGE-SHAWANO-WAUPACA-WAUSHARA-WOOD-
1026 PM CDT MON OCT 27 2014

...THUNDERSTORMS WITH SMALL HAIL MOVING THROUGH CENTRAL
WISCONSIN...

AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WISCONSIN RAPIDS TO
15 MILES SOUTHWEST OF WAUPACA...MOVING NORTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING
AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  CODDINGTON...         SAXEVILLE...          RUDOLPH...
  STEVENS POINT...      WAUPACA...            IOLA...
  BLAINE...
  HARTMAN CREEK STATE PARK...                 STANDING ROCK PARK...
  RURAL...              PLOVER...             LIND CENTER...
  KING...               FANCHER...            WHITING...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

KIECKBUSCH
Special weather statement, Oct 27, 11:05 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 PM CDT MON OCT 27 2014

WIZ031-037-038-280445-
OUTAGAMIE-SHAWANO-WAUPACA-
1105 PM CDT MON OCT 27 2014

...STRONG THUNDERSTORM ACROSS WAUPACA COUNTY...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL WAUPACA COUNTY...MOVING NORTHEAST AT
40 MPH.

PENNY SIZE HAIL...WINDS TO 35 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  CLINTONVILLE BY 1125 PM CDT...
  EMBARRASS BY 1130 PM CDT...
  NAVARINO WILDLIFE AREA BY 1135 PM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ECKBERG
Special weather statement, Oct 27, 11:28 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1128 PM CDT MON OCT 27 2014

WIZ031-037>039-074-280530-
BROWN-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO COUNTY-WAUPACA-
1128 PM CDT MON OCT 27 2014

...SPECIAL WEATHER STATEMENT...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN OUTAGAMIE COUNTY...MOVING
NORTHEAST AT 35 MPH.

HAIL UP TO THREE QUARTERS OF AN INCH...WINDS TO 35 MPH...BRIEF HEAVY
DOWNPOURS ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  NAVARINO WILDLIFE AREA BY 1140 PM CDT...
  LEEMAN BY 1150 PM CDT...
  NICHOLS BY 1155 PM CDT
  PULASKI BY 1215 AM CDT...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 9:23 PM CDTSmall Craft AdvisoryGRB37 hr
Oct 28, 12:20 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto55 min
Oct 28, 1:15 AM CDTSpecial Marine WarningGRB75 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.